# SDR MALA090005

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 27,033 hours, 29,539 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF, THE RT ENGINE WAS MAKING A LOUD POPPING SOUND AND THEN STARTED SHUTTING ITSELF DOWN.  CREW SHUT DOWN THE ENGINE AND DECLARED AN EMERGENCY.
